# SDR GUUA04180701

- Difficulty date: April 18, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 12,645 hours, 17,344 cycles
- Engine: Pwa PT6A67D
- Engine time: 10,803 hours, 14,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044900
- Part serial: 114122
- Condition: Seized
- Location: Right
- Part time: 10,803 hours, 14,565 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

FLIGHT: 9265 MHH/PBI - ON STATIC TAKEOFF, AS ADVANCING POWER TO 1,000 LBS OF TORQUE, HEARD LOUD BANG AND RIGHT ENGINE SEIZED OPERATION.  ABORTED TAKEOFF.  REPLACED RIGHT ENGINE.  OPERATIONAL CHECK NORMAL.  SUSPECT 2ND STAGE PT BLADE FAILURE.
